Discussions that mention seroquel

Drug Interactions / Side Effects board


hey everyone, my name is christina. i am 20! 8 months ago i stopped my seroquel cold turkey because it caused me to much anxiety. this was the only drug i was on for 4 years. seroquel is a MOOD STABILIZER!! it also puts you to sleep. when i stopped it for a month. that whole time i didnt sleep at whole because my body was used to the seroqeul putting me to sleep. during that month i developed severe panic attacks in which i never had in my life. i also developed tingiling sensations that start where my brain is and travel to my toes i asso get numbness with this and occasionally muscle twitches. i never had any of these things before, wheen i was taken the seroquel for 4 years straight. after that month of no sleep and dealing with all of this and a lot of chest pain i decided to go back on seroquel, well its 8 months later now and i still have all these side effects except the muscle twitches are much much less. i also are experienceing now heart racing with the seroquel now. my new doctor has me on new meds now trazodone and topamax and those are fine. they dont cause no problems. its when i mix the serqouel in with them i get the heart racing for hours at night time. my blood pressure is always normal 115/80!! WHat do you guys suggest i do?? get of the serqouel???/ then i cant sleep at all??? this drug really helps me sleep??? i cant sleep without serouel. i used to, but this drug screwed up my natural sleep cycles along time ago, now im dependent on the drug, because i took it for so long!! someone please help. thank you.. christina